MMN-3015

Some applications of Maia's fixed point theorem in the case of operators with Volterra property with respect to a subinterval

  • Alexandru-Darius Filip, Babes-Bolyai University, Faculty of Economics and Business Administration, Department of Statistics-Forecasts-Mathematics, Teodor Mihali Street, No. 58-60, 400591 Cluj-Napoca, Romania, darius.filip@econ.ubbcluj.ro

Abstract

The aim of this paper is to improve some fixed point results given by I.A. Rus in (\emph{On a fixed point theorem of Maia}, Studia Univ. Babe\c s-Bolyai Math., 22(1977), 40-42), (\emph{Basic problem for Maia's theorem}, Sem. on Fixed Point Theory, Preprint 3(1981), Babe\c s-Bolyai Univ. Cluj-Napoca, 112-115) and (\emph{Data dependence of the fixed points in a set with two metrics}, Fixed Point Theory, 8(2007), no. 1, 115-123), by applying, instead of contraction principle, some variants of Maia fixed point theorem.


Vol. 23 (2022), No. 1, pp. 183-192
DOI: 10.18514/MMN.2022.3015


Download: MMN-3015